Skip to Main Navigation. Each navigation link will open a list of sub navigation links.

Skip to Main Content

Apply Now to the University of Wyoming apply now
Visit Campus
Download UW Viewbook
Give to UW

Associate Professor Jason Williford

Dr. Williford

Jason Williford, Ph.D., University of Delaware

Department Head

Associate Professor of Mathematics

Ross Hall 314
jwillif1@uwyo.edu | +1-307-766-2209
Research interests: Finite geometry, Graph theory, and
Association schemes

Education

Ph.D. Mathematics, University of Delaware, 2004
B.A. Mathematics, University of Pennsylvania, 1998

About Dr. Williford

Jason Williford joined the University of Wyoming faculty in 2009. He came to the University of Wyoming from the University of Colorado at Denver.

His mathematical interests center around the interplay between algebra, finite geometry, and combinatorics. Association schemes and coherent configurations are generalizations of permutation groups that provide a framework in which this interplay is quite rich. Recently, he has focused on generalizing the necessary conditions for existence and subset bounds of association schemes to coherent configurations. He also studies extremal problems in graph theory that can be approached using constructions from finite fields and geometries.

Representative publications

  1. S. A. Hobart and J. Williford, The independence number for polarity graphs of even order planes, J. Algebraic Combin., (2012). DOI: 10.1007/s10801-012-0392-y.
  2. T. A.Terlep and J. Williford, Graphs from Generalized Kac-Moody Algebras, SIAM Journal on Discrete Math., 26/3 (2012), pp. 1112-1120.
  3. T. Penttila and J. Williford, New examples of Q-polynomial Association Schemes, Journal of Combinatorial Theory Series A, 118/2 (2011), pp. 502-509.
  4. W.J. Martin and J. Williford, There are finitely many Q-polynomial association schemes of given first multiplicity at least three, European Journal of Combinatorics, 30 (2009), pp. 698-704.
  5. E. Moorhouse and J. Williford, Embedding Finite Partial Linear Spaces in Finite Translation Nets, Journal of Geometry, 91 (2008), pp. 73-83.

1000 E. University Ave. Laramie, WY 82071
UW Operators (307) 766-1121 | Contact Us | Download Adobe Reader

Accreditation | Virtual Tour | Emergency Preparedness | Employment at UW | Privacy Policy | Harassment & Discrimination | Accessibility Accessibility information icon